It is currently Sat Aug 19, 2017 3:03 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Thu Jun 14, 2012 4:38 pm 
Offline
New Poster
New Poster

Joined: Thu Jun 14, 2012 4:13 pm
Posts: 2
Would appreciate some help. My boyfriend has been on Suboxone for about 6 months. He works out for at least an hour each day and has been complaining that his heart beats too fast long after he is done working out. Now he is worried about whether or not it is safe to be working out while taking this medication. Does anyone know if it is safe to be exercising while taking this medication? Thanks.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jun 14, 2012 10:41 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
HELLO

This is probably a very good question for his primary doctor or even suboxone doctor. For MOST people, excersise is absolutely encouraged while on suboxone. I excersise, and I also work a VERY physical job 50 hours a week.

But you never know what else may be going on , or something could be wrong. And, it could be NOTHING at all, but imagine the relief you'd both feel to hear the doctor say so?

Good luck and I hope everything is A-OK

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jun 15, 2012 3:11 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Suboxone isn't known to affect exercise. I've found though that working out becomes more difficult as the time progresses since my last dose. ie I work out best shortly after I dose. Maybe it's the painkilling of Sub that's why?

As for the heart thing. Suboxone, as far as I know, has few cardio side-effects. But drugs.com DOES say that fast heartbeat / tachycardia IS a side-effect, so it is entirely possible that buprenorphine may be contributing to this.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Jun 23, 2012 10:04 pm 
Offline
New Poster
New Poster

Joined: Thu Jun 14, 2012 4:13 pm
Posts: 2
Thanks a bunch


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group